# SDR CA110509008

- Difficulty date: May 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Cfmint CFM567B263
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE OF FLT 2580, THE FUEL CROSSFEED VALVE CIRCUIT BREAKER POPPED. ACFT WAS DIVERTED INTO DUE TO THE AVAILABILITY OF MANPOWER AND PARTS.  BONDING RESISTANCE CHECK WAS PERFORMED, CIRCUIT BREAKER WAS RESET AND SYS TESTED SERVICEABLE.  THERE HAS BEEN NO FURTHER REPORTS.
